# SDR ASOA201101257

- Difficulty date: June 6, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 17,472 hours, 12,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ICE BREAK CABLE IS CHAFING INTO VENT DOOR.  BLENDED CHAFING ON VENT DOOR IAW REO 670-52-11-238. REPAIR AT DAMAGE ON PRESS VENT FLAP ON THE PAX DOOR IS COMPLETED IAW 670-52-11-238 AND MEETS WITH ALL ITS REQUIREMENTS. THIS IS A MAJOR REPAIR.  (CLOSED)
